Facebook Twitter Instagram YouTube

Strongly nonlinear magnetoconvection in three dimensions

TitleStrongly nonlinear magnetoconvection in three dimensions
Publication TypeJournal Article
Year of Publication1999
AuthorsJulien, K, Knobloch, E, Tobias, SM
JournalPhysica D: Nonlinear Phenomena
Volume128
Issue2-4
Pagination105 - 129
Date PublishedJan-04-1999
ISSN01672789
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0167278998002991
DOI10.1016/S0167-2789(98)00299-1
Short TitlePhysica D: Nonlinear Phenomena

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.